Interval criteria for oscillation of second order self-adjoint matrix differential systems

Tom 82 / 2003

Qi-Ru Wang Annales Polonici Mathematici 82 (2003), 87-93 MSC: 34A30, 34C10. DOI: 10.4064/ap82-1-10

Streszczenie

By employing the matrix Riccati technique and the integral averaging technique, new interval oscillation criteria are established for second-order matrix differential systems of the form $[P(t)Y']'+Q(t)Y=0$.

Autorzy

  • Qi-Ru WangDepartment of Mathematics
    Sun Yat-Sen (Zhongshan) University
    Guangzhou 510275, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek